The Inverse 1-Maxian Problem with edge length modification

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)50-67
JournalJournal of combinatorial optimization
Volume16
Publication statusPublished - 2008

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

The Inverse 1-Maxian Problem with edge length modification. / Gassner, Elisabeth.

In: Journal of combinatorial optimization, Vol. 16, 2008, p. 50-67.

Research output: Contribution to journalArticleResearchpeer-review

@article{5e617fc2c20643128b51ab9f1d9b7e2f,
title = "The Inverse 1-Maxian Problem with edge length modification",
author = "Elisabeth Gassner",
year = "2008",
language = "English",
volume = "16",
pages = "50--67",
journal = "Journal of combinatorial optimization",
issn = "1382-6905",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - The Inverse 1-Maxian Problem with edge length modification

AU - Gassner, Elisabeth

PY - 2008

Y1 - 2008

M3 - Article

VL - 16

SP - 50

EP - 67

JO - Journal of combinatorial optimization

JF - Journal of combinatorial optimization

SN - 1382-6905

ER -